# SDR ASAA2014032807351

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 26,868 hours, 8,036 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF TC 78273000 NR 2 ENG FAULT FOUND.  FAULT NR 77-20862 BOTTOM LT EGT SIGNAL, T495S3, OUT OF RANGE. ECONOMIC FAULT. ACFT GROUNDED.  VERIFIED FAULT CODE 77-20862 IS CURRENT.  ACCOMPLISHED EEC TEST, TEST FAILED.  TEST FAULT SHOWS SAME FAULT CODE, 77-20862.  INPUT MONITORING T495 SECTION READS S1=68.48, S2= 23.62, S3= & S4= 69.53.  ACCOMPLISHED CLEANING OF ALL EGT CONNECTORS FROM EEC TO EACH EGT. AFTER CLEANING T495 SECTION READS S1=38.17, S2= 13.39, S3= 13.80, & S4= 36.78 ALL ARE WITHIN LIMITS REF MM 77-21-00-201.  REACCOMPLISHED EEC TEST, TEST PASSED NO EEC TEST FAULTS REF FIM 77-21, TASK 803.
